Guai Ladies

Discussion in 'Fibromyalgia Main Forum' started by janieb, Jun 26, 2006.

  1. janieb

    janieb New Member

    Had something strange happen, and I'm wondering if it's just me or if means something.

    For two days, while my pain has been average, every time I sit down, I fall asleep. This morning I laid on the bed to read and slept for two hours.

    When I woke up, I had pain everywhere, but it only lasted a couple of hours.

    Is this a sign of anything besides being tired? Shouldn't be more tired than usual.

    Still on the guai and using the same dosage. If you remember, about three weeks ago I felt terribly ill for a couple of days.

    Would appreciate your input.


    janieb
  2. Smiffy

    Smiffy Member

    Hi janieb - I thought I would be off line for months (having moved into temporary accomodation), but am so glad to be back after just a couple of weeks.

    Although I'm no expert, it sounds to me as if you are reverse cycling fatigue as well as pain. You can expect to reverse cycle every horrible symptom you've ever had ( itching, IBS, muscle twitching, depression etc. etc. )- this is no easy option!

    I am on the 400mg Prohealth tablets too & snap them in half & take 200mg every three hours (to try to keep the Guai in my bloodstream, with a whole one on waking & at bedtime. I've decided to order some 600mg slow release as well & see how I get on with them, although they are much more expensive to import because of customs duty.

    Good luck!
  3. Mikie

    Mikie Moderator

    Fatigue is, to me, one of the big enigmas of our illnesses. I have CFIDS, so I'm chronically fatigued. I do manage it as best I can. With FMS, there can be fatigue and it is often difficult to know what causes it.

    I believe you said you are keeping a journal. This may help you discover the cause or, at least, see a pattern. It's kind of a paradox but while we need to be sensitive to any changes while on the protocol, we also need to look at our progress as the big picture. It can happen so slowly, and have a lot of ups and downs, that it is only by looking back a year or so that we can see how far we've come.

    It does sound as though you are cycling, so perhaps it's best to just keep doing what you are doing for a while longer. You can always increase the dose if you want faster results, but increases in dose usually cause increases in the Guai flares.

    Love, Mikie
  4. janieb

    janieb New Member

    here to answer my never ending questions.

    I was hoping I was cycling and yes, I am keeping a journal. I loaned my copy of the book to a friend and hope I get it back soon.

    Thanks, again for all your help.

    Blessings,

    janieb